# SDR HEEA955986

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077B
- Make and model: Bell 206L
- Aircraft serial: 52037
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC REPORTS NO SIGNAL FROM UNIT. UNIT HAS VERY WEAK POWER OUT.  REPLACED CAVITY TUBE V101.  REPAIRED.  ADJUSTED FREQUENCY AND PULSE WIDTH.  CLEANED CONTACTS ON ALL WAFERS.  BENCH CHECK GOOD.
